# SDR AALA20131017020

- Difficulty date: October 17, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 80,684 hours, 37,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CABIN CORROSION ON NR 5 SEAT TRACK FLANGE AT FASTENER HOLES OTBD OF STATIONS 200- 206.  BLENDED OUT CORROSION & INSTALLED REPAIR STRAP IAW AARD 53-20-00-13.
